VOL. 46 · NO. 2 | January, 1994
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 46 (2), (January, 1994)
No abstract available
Articles
Yukinobu ADACHI
J. Math. Soc. Japan 46 (2), 185-193, (January, 1994) DOI: 10.2969/jmsj/04620185
KEYWORDS: 32C10, 32C15, 32C25, 32H15
No abstract available
Hiroyuki USAMI
J. Math. Soc. Japan 46 (2), 195-211, (January, 1994) DOI: 10.2969/jmsj/04620195
KEYWORDS: 34C11, 35B40
No abstract available
Jiayu LI
J. Math. Soc. Japan 46 (2), 213-216, (January, 1994) DOI: 10.2969/jmsj/04620213
KEYWORDS: 58G25, 53C21
No abstract available
Hiroshi TAKEUCHI
J. Math. Soc. Japan 46 (2), 217-234, (January, 1994) DOI: 10.2969/jmsj/04620217
KEYWORDS: 58E20
No abstract available
Keiichi KOMATSU
J. Math. Soc. Japan 46 (2), 235-243, (January, 1994) DOI: 10.2969/jmsj/04620235
KEYWORDS: 11R33, 11F11
No abstract available
Ken-iti SATO, Toshiro WATANABE, Makoto YAMAZATO
J. Math. Soc. Japan 46 (2), 245-265, (January, 1994) DOI: 10.2969/jmsj/04620245
KEYWORDS: 60J25
No abstract available
Steven ROSENBERG, Deane YANG
J. Math. Soc. Japan 46 (2), 267-287, (January, 1994) DOI: 10.2969/jmsj/04620267
KEYWORDS: 53C21, 53C20
No abstract available
Yoichi IMAYOSHI
J. Math. Soc. Japan 46 (2), 289-307, (January, 1994) DOI: 10.2969/jmsj/04620289
KEYWORDS: 32H20, 32H02, 32H15
No abstract available
Takehiko MORITA
J. Math. Soc. Japan 46 (2), 309-343, (January, 1994) DOI: 10.2969/jmsj/04620309
KEYWORDS: 58F11, 58F19, 60F05
No abstract available
Laurentiu PAUNESCU
J. Math. Soc. Japan 46 (2), 345-354, (January, 1994) DOI: 10.2969/jmsj/04620345
KEYWORDS: 58C27
No abstract available
Jiro SEKIGUCHI
J. Math. Soc. Japan 46 (2), 355-383, (January, 1994) DOI: 10.2969/jmsj/04620355
KEYWORDS: 14B07, 14J10, 14L30
No abstract available
Back to Top